Prescriptions

Shopping Basket

Your cart is empty
Search

The item has been added to your basket.


Checkout     Continue Shopping

Home
Shop
Call 0300 3033380* for Online Shopping Customer Services.
Shop
Store Home >> Brands >> Solpadeine >> Solpadeine Headache Soluble Pack of 16
Solpadeine Headache Soluble Pack of 16

This product is typically dispatched within 3-5 days from date of order and is not suitable for our next day delivery service.

Brand : Solpadeine


Price : £2.69


RRP : £2.89 | YOU SAVE : £0.20


Quantity: Buy Now

Solpadeine Headache Soluble Tablets combine paracetamol and caffeine for effective relief from headaches.

The tablets contain paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.

The medicine is formulated to provide effective relief from headache and migraine.

It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.

More Information:

How painkillers work:

http://www.solpadeine.co.uk/how-painkillers-work/

Solpadeine FAQs:

http://www.solpadeine.co.uk/faqs/

Solpadeine Headache Soluble Tablets must be dissolved in water before taking.

Adults, including the elderly and children aged 12 years and over:

Take 2 tablets dissolved in a full tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.

  • Do not take more than 8 tablets in 24 hours.
  • Do not exceed the stated dose.
  • Do not give to children under 12 years of age.

If symptoms persist consult your doctor.


This product contains paracetamol. Do not take with any other paracetamol-containing products.

Avoid drinking too much coffee or tea when taking these tablets.

This product contains 854 mg sodium per dose. You should take this into account if you are on a sodium controlled diet.

Solpadeine Headache Soluble Tablets should not be taken if you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Headache Soluble Tablets:

  • If you are taking metoclopramide or domperidone - used to treat nausea and vomiting.
  • If you are taking colestyramine - used to treat high cholesterol.
  • If you have severe liver or kidney disease.
  • If you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Headache Soluble Tablets.

The tablets contain sorbitol. If you have been told by your doctor that you have intolerance to some sugars, contact your doctor before taking this medicinal product.

If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take Solpadeine Headache Soluble Tablets if you are pregnant. You can take this medicine whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Paracetamol 500 mg and Caffeine 65 mg, Sodium hydrogen carbonate, sorbitol, saccharin sodium, sodium lauryl sulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.

My Account
Main Menu
Health News
Newsletter

Name:

Email:

External